# SDR CALA2022082902206

- Difficulty date: August 27, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767
- Aircraft serial: 29459
- Aircraft time: 80,422 hours, 13,133 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: Missing
- Location: Door L3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT TO THE ORIGINAL REPORT, WITH THE SAME CONTROL NUMBER, CIRCULATED ON 09/27/2022* DURING CLIMB THRU 16000 FT THE FA STATED THERE WAS A LOUD NOISE NEAR DOOR L3. RIGHT PACK AC BAY DOOR FOUND MISSING ON ARRIVAL DUB; INSTALLLED R/H ECS DOOR PANEL 194LR P/N 149T7210-70. OPS CHECK GOOD.
